# SDR FDEA202205191257

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N885FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41064
- Aircraft time: 42,140 hours, 6,755 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 294W5110568
- Part serial: 12130
- Condition: Failed
- Location: Nr 2
- Part time: 28,284 hours, 4,455 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE TIRE PRESS ON EICAS AND STATUS PAGE.  COMPLIED WITH CHECKLIST. #2 TIRE PSI WAS 91 PSI.  ***EMERGENCY DECLARED***   REF: AMM 32-45-04-6-0 AND 32-45-01-4, UPON ARRIVAL  FOUND NO. 2 TIRE  RELAY TRANSFORMER RELAY  UNSERVICEABLE - TO BE PLACED ON MEL CDL. DUE TO  ACTUAL LOW TIRE PSI FOR NO.2 TIRE REMOVED AND  REPLACED NO. 2 AND NO. 1 TIRES.
